# SDR CALA2025100609625

- Difficulty date: September 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541013
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN FLOOR SUPPORT HAS CORROSION SPOTS ON UPPER SURFACE B.S.312+5" LBL. 12".  REMOVED AND REPLACED FLOOR SUPPORT AT FORWARD PASSENGER CABIN B.S. 312 TO 328, LBL . 12" REF SRM 51-40-02-0G-0. AND DWG: 141A5400.
